# SDR SWAA053332

- Difficulty date: October 24, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 65,514 hours, 33,064 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Shaft
- Condition: Sheared
- Location: Actuator
- Component: Actuator
- Component part number: 65448517
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 GRND SPOILER INBD HYD ACTUATOR SHAFT SHEARED.  REMOVED AND REPLACED NR 4 GROUND SPOILER INBD ACTUATOR PER MM.
